MAUDE Adverse Event Report: ZYNO MEDICAL, LLC ZYNO; SET, ADMINISTRATION, INTRAVASCULAR

ZYNO MEDICAL, LLC ZYNO; SET, ADMINISTRATION, INTRAVASCULAR
Model Number BX-70070
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer received reports of leakage involving bx-70070 administration sets from lot 2502046.An rma (rma17137) was issued, and the leaking administration sets are being returned for evaluation.A lot history review of similar complaints identified one prior complaint.Device evaluation is pending receipt of the returned samples.A supplemental mdr will be submitted if additional or new information becomes available.Reference to complaint # (b)(4).
 
Event or Problem Description
The infusion specialist reported to intuvie that several bx-70070 administration sets from lot #2502046 appeared to be defective.The reporter experienced two issues on friday morning and one issue the previous thursday.The box was first opened the day prior to reporting.The administration sets were observed to be leaking from the bottom of the drip chamber.No patient or user harm was reported.No additional information was provided.

Brand Name
ZYNO
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
Manufacturer (Section G)
ZYNO MEDICAL LLC
177 pine street
natick MA 01760
Manufacturer Contact
fred lee
177 pine street
natick, MA 01760
5086502007
MDR Report Key23933982
Report Number3006575795-2025-00821
Device Sequence Number5739759
Product Code FPA
UDI-Device Identifier00814371020525
UDI-Public(01)00814371020525(17)280228(10)2502046
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBX-70070
Device Catalogue NumberBX-70070
Device Lot Number2502046
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Initial Report FDA Received Date12/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown